Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from mouth sores and ulcers, stinging pain in urethra with discharge. Right medicine?

Hi,I am 21 years old male have a sore throat with mouth ulcers an itchy, stinging pain in my urethra and there s discharge and my Dr. Gave me medication without diagnosing me what makes me more frustrated is that he gave me antibiotics where he wrote the name by his hand I can hardly read what is written may I kindly ask what could be the name of the antibiotics he gave me they have the letter w as second last letter?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding mouth sores, stinging pain in urethra and discharge. Though you are treatment of your family doctor but your diagnosis is not made.

As per your symptoms you should go for these investigations-

(a) Culture & sensitivity of throat swab.

(b) Blood- CBC, Blood sugar ( F & PP ), VDRL,

(c) Urine - Routine and microscopic.
-Culture & sensitivity of urine.

By the inferences of above investigations one may reach to final diagnosis that may be managed accordingly.

Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor